# SDR IPXA11566987

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Engine: Rroyce RB211535E4
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 285N001132
- Part serial: D00567
- Condition: Inoperative
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - L/E SLAT SYS EICAS MESSAGE L/E SLAT DISAGREE DISPLAYED WITH FLAP LEVER IN 1.  BOTH FLAP POINTERS INDICATED 1/2 LOWERED FLAPS WITH ALTERNATE FLAP SECURED.  TROUBLESHOT IAW FIM 27-81-00, BLOCK 1 & 26.  FOUND FS CK NR 2 FAULT.  R & R FSCU IAW MM 27-51-01-2, NR 2 FSEU AND CHECKED OK IAW SAME.  ACCOMPLISHED OPS TEST OF FLAP SLAT IAW MM 27-51-00-5 WITH NO FAULTS.  HS AND ALT DRIVE TEST IAW MM 27-51-00-5.  ALL CHECKED NORMAL.
